Partition implications of a three-parameter q-series identity

Show simple item record

dc.contributor.author Dixit, Atul
dc.contributor.author Maji, Bibekananda
dc.date.accessioned 2020-05-21T10:45:24Z
dc.date.available 2020-05-21T10:45:24Z
dc.date.issued 2020-06
dc.identifier.citation Dixit, Atul and Maji, Bibekananda, "Partition implications of a three-parameter q-series identity", The Ramanujan Journal, DOI: 10.1007/s11139-019-00177-6, vol. 52, no. 2, pp. 323-358, Jun. 2020. en_US
dc.identifier.issn 1382-4090
dc.identifier.issn 1572-9303
dc.identifier.uri https://link.springer.com/content/pdf/10.1007/s11139-019-00177-6.pdf
dc.identifier.uri https://repository.iitgn.ac.in/handle/123456789/5406
dc.description.statementofresponsibility by Atul Dixit and Bibekananda Maji
dc.format.extent vol. 52, no. 2, pp. 323-358
dc.language.iso en_US en_US
dc.publisher Springer en_US
dc.title Partition implications of a three-parameter q-series identity en_US
dc.type Article en_US
dc.relation.journal The Ramanujan Journal


Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record

Search Digital Repository


Browse

My Account